

## **Agenda**

Issue Date: 27 May 2014

Agenda for the 138<sup>th</sup> meeting of the AASB Subject:

Venue: Ken Spencer Room, AASB offices

Level 7, 600 Bourke St, Melbourne

Wednesday 28 May 2014, from 9.00 a.m. to 5.15 p.m. Time(s):

Thursday 29 May 2014, from 8.30 a.m. to 12.45 p.m.

The public is invited to attend this meeting. Items 1(a) and 6 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 28-29 May 2014 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting procedures for attendance on the AASB's website).

| Day 1    | Item                    | Duration | Subject   | Objective   |  |  |
|----------|-------------------------|----------|---|---|--|--|
| 9.00 am  | 1(a)                    | ¾ hr     | Agenda, declarations  |   |  |  |
| 9.45 am  | 1(b)                    | ¼ hr     | Chairman's Report   |   |  |  |
|          | 2                       |          | Apologies, Minutes and Approvals out of session   |   |  |  |
| 10.00 am | 5                       | ¾ hr     | Emerging Issues   | AASB 14 Regulatory Deferral<br>Accounts (ballot draft)                      |  |  |
| 10.45 am | Morning tea (15 mins)   |          |   |   |  |  |
| 11.00 am | 8                       | ¾ hr     | Related Parties   | Reconfirm tentative decisions on proposed amendments                        |  |  |
| 11.45 am | 15                      | 1 hr     | Post-implementation Review of IFRS 3  | Consider constituent feedback and form key views for submission to the IASB |  |  |
| 12.45 pm | Lunch (1 hour)          |          |   |   |  |  |
| 1.45 pm  | 17                      | ¾ hr     | ED 248 Amendments to AASB<br>1053 — Transition to and<br>between Tiers, and related Tier 2<br>Disclosure Requirements | Consider constituent feedback   |  |  |
| 2.30 pm  | 9                       | 1 hr     | Reporting Entity Concept  | Consider scope clauses of standards applying to all lodging companies       |  |  |
| 3.30 pm  | Afternoon tea (15 mins) |          |   |   |  |  |

28-29 May 2014 Issued 27 May 2014

| Day 1    | Item                    | Duration | Subject                                  | Objective  |  |  |
|----------|-------------------------|----------|--|--|--|--|
| 3.45 pm  | 16                      | ³∕₄ hr   | Income from transactions of NFP entities | Note AASB tentative decisions to date and consider project plan                              |  |  |
| 4.30 pm  | 12                      | ½ hr     | Narrow Scope Amendments                  | Consider key issues arising from recent IASB meetings  |  |  |
| 5.00 pm  | 10                      | 1⁄4 hr   | Levies                                   | Review of IFRS Interpretations<br>Committee Agenda Decision                                  |  |  |
| 5.15 pm  | Close m                 | neeting  |  | <b>3</b>   |  |  |
| Day 2    | ltem                    | Duration | Subject                                  | Objective  |  |  |
| Day 2    | iteiii                  | Duration | Subject                                  | Objective  |  |  |
| 8.30 am  | 7                       | ½ hr     | IPSASB                                   | Decide the key comments to<br>make in the AASB submission on<br>IPSASB Strategy Consultation |  |  |
| 9.00 am  | 13                      | ½ hr     | Insurance                                | Consider key issues arising from recent IASB meetings  |  |  |
| 9.30 am  | 14                      | ¾ hr     | Financial Instruments                    | Obtain preliminary views on<br>'Accounting for Dynamic Risk<br>Management' Discussion Paper  |  |  |
| 10.15 am | Morning tea (15 mins)   |          |  |  |  |  |
| 10.30 am | 11                      | ½ hr     | Leases                                   | Consider key issues arising from recent IASB meetings  |  |  |
| 11.00 am | 18                      | ½ hr     | Research Update                          | <ul> <li>Conceptual Framework</li> </ul>   |  |  |
|          |                         |          |  | • SPFR   |  |  |
| 11.30 am | 4                       | ¼ hr     | IFRS Interpretations Committee           | Consider key issues arising from the May 2014 IFRS IC meeting                                |  |  |
| 11.45 am | 5                       | ½ hr     | Emerging Issues                          | <ul> <li>Commencement Provision in<br/>AASB Standards</li> </ul>                             |  |  |
|          |                         |          |  | <ul> <li>Equity Method: Share of<br/>Other Net Asset Changes</li> </ul>                      |  |  |
| 12.15 pm | 3                       | ¼ hr     | Other Business                           |  |  |  |
| 12.30 pm | 6                       | ¼ hr     | Review                                   |  |  |  |
| 12.45 pm | Close meeting and lunch |          |  |  |  |  |